MathSciNet Relay Station
MathSciNet bibliographic data
MR2437986 15A24
Li, Jing; Zhang, Yu Hai The Hermitian positive definite solution and its perturbation analysis for the matrix equation $X-A^*X^{-1}A=Q$. (Chinese) Math. Numer. Sin. 30 (2008), no. 2, 129–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement